# SDR YYFA20120816002

- Difficulty date: August 16, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 58,715 hours, 33,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY LIGHTS OUT IN ROW 21 AND 26.
